# SDR AALA201609059011

- Difficulty date: August 27, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N963UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000191
- Aircraft time: 19,516 hours, 13,872 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Fitting
- Part number: 19032262421
- Condition: Excess Play
- Location: Lt Wing
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LT AILERON NR 1 HINGE FITTING FAILED BACKLASH CHECK.  REPLACED HINGE FITTING IAW AMM 57-61-00-000-801.
